# SDR UALA2012092905533

- Difficulty date: September 27, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,276 hours, 16,318 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 378
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP STILL HARD TO CONTROL, HAD TO GO TRIM OFF.  THEN OK.  ZONE TEMP CNTR FAILED FORWARD TRIM VALVE.  REPLACED VALVE, OPS CHECK GOOD.
